EconPapers    
Economics at your fingertips  
 

Bayesian Analysis of Nonlinear Time Series Models with a Threshold

Michel Lubrano

G.R.E.Q.A.M. from Universite Aix-Marseille III

Abstract: This paper considers the Bayesian analysis of threshold regression models. It shows that this analysis can be conducted with simple deterministic numerical integration rules of low dimension. The shape of the posterior density is greatly determined by the type of threshold and of transition function considered. Unequal variances between the regimes usually adds one dimension to the integration problem, except in some cases where a simplification occurs.

Keywords: TIME SERIES; MODELS (search for similar items in EconPapers)
JEL-codes: C11 C22 C49 (search for similar items in EconPapers)
Pages: 39 pages
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (6)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Bayesian Analysis of Nonlinear Time Series Models with Threshold (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:aixmeq:98a13

Access Statistics for this paper

More papers in G.R.E.Q.A.M. from Universite Aix-Marseille III G.R.E.Q.A.M., (GROUPE DE RECHERCHE EN ECONOMIE QUANTITATIVE D'AIX MARSEILLE), CENTRE DE VIEILLE CHARITE, 2 RUE DE LA CHARITE, 13002 MARSEILLE.. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-23
Handle: RePEc:fth:aixmeq:98a13